Export: Regularity of solutions to a lubrication problem with discontinuous separation data

Tello del Castillo, José Ignacio (2003). Regularity of solutions to a lubrication problem with discontinuous separation data. "Nonlinear analysis-theory methods & applications", v. 53 (n. 7-8); pp. 1167-1177. ISSN 0362-546X. https://doi.org/10.1016/S0362-546X(03)00053-1.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM